Alert archive / Kentucky / Tornado Warnings in 2013
Tornado Warning 84, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Nov 17, 2013, 2:09 PM CST for Livingston County, McCracken County, Kentucky; Massac County, Pope County, Illinois. It was in force for 36 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 17, 2013, 2:09 PM CST (20:09 UTC)
- Expired
- Nov 17, 2013, 2:45 PM CST
- In force
- 36 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.0 in
Counties Massac County, IL, Pope County, IL, Livingston County, KY, McCracken County, KY
The radar
The Paducah radar (KPAH), 21 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 17, 2:12 PM CST | TORNADO | 1 N West Paducah, KY | TORNADO MOVING EAST NORHTEAST. |
| Nov 17, 2:15 PM CST | TSTM WND DMG | Paducah, KY | ROOF DAMAGED ALONG BOBO ROAD. SMALL SHED DESTROYED AND BLOWN INTO NEARBY FIELD. NEARBY HOME COLLECTING BELONGINGS BLOWN INTO YARD. |
| Nov 17, 2:15 PM CST | TSTM WND DMG | West Paducah, KY | LARGE TREE DOWN BLOCKING NOBLE ROAD JUST EAST OF INTERSTATE 24. NEARBY BARN HAS ROOF DAMAGE. |
| Nov 17, 2:20 PM CST | TORNADO | Brookport, IL | CONFIRMED. UPDATE REPORT. TORNADO STRUCK NEAR THE DAM ON THE WEST SIDE OF TOWN AND TRAVEL THROUGH TO EAST SIDE. 2 MOBILE HOME PARKS TOOK DIRECT HIT. AT LEAST 50 MOBILE HOMES DESTROYED. SEARCH AND RESCUE RESPONDING. NUMEROUS INJURIES REPORTED. |
| Nov 17, 2:20 PM CST | TORNADO | Brookport, IL | *** 3 FATAL, 13 INJ *** EF3 TORNADO. PEAK WINDS 145 MPH. PATH WIDTH 225 TO 500 YARDS. PATH LENGTH 11.5 MILES. DOZENS OF MOBILE HOMES DESTROYED. MANY BLOWN 100 FEET OR MORE. ONE HOME LEVELLED WITH DOZENS OF HOMES...GARAGES...STORAGE BUILDINGS...BUSINESSES AND O |
| Nov 17, 2:20 PM CST | TORNADO | Paducah, KY | REPORTED ALONG NORTH 8TH STREET NEAR THE BROOKPORT BRIDGE. |
| Nov 17, 2:25 PM CST | TSTM WND DMG | Brookport, IL | WOMAN TRAPPED UNDER MOBILE HOME. EMERGENCY TEAMS RESPONDING. |
| Nov 17, 2:25 PM CST | TSTM WND DMG | Brookport, IL | WOMAN TRAPPED UNDER MOBILE HOME. EMERGENCY TEAMS RESPONDING. OCCURRED ALONG MT. STERLING ROAD. |
| Nov 17, 2:25 PM CST | TSTM WND DMG | Brookport, IL | POWER LINES REPORTED DOWN THROUGHOUT THE COMMUNITY. |
| Nov 17, 2:30 PM CST | TSTM WND DMG | 2 Se Hamletsburg, KY | BARN DAMAGED AND POWER LINES DOWN. |
| Nov 17, 2:30 PM CST | TSTM WND DMG | Paducah, KY | BROOKPORT BRIDGE CLOSED. |
| Nov 17, 2:32 PM CST | TSTM WND GST 49 | Paducah, KY | |
| Nov 17, 2:32 PM CST | TSTM WND GST 65 | West Paducah, KY | SMALL LIMBS BLOWN DOWN. POSSIBLE ROTATION. |
| Nov 17, 2:37 PM CST | HAIL 0.88 | Paducah, KY | REPORTED AT KENTUCKY OAKS MALL. |
| Nov 17, 2:49 PM CST | HAIL 1.75 | 2 Ne Lone Oak, KY | GOLF BALL SIZE HAIL REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 17, 10:43 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.2 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 619 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 391 m²/s²
- 0-3 km storm-relative helicity
- 476 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
714
WFUS53 KPAH 172009
TORPAH
ILC127-151-KYC139-145-172045-
/O.NEW.KPAH.TO.W.0084.131117T2009Z-131117T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
209 PM CST SUN NOV 17 2013
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN MASSAC COUNTY IN SOUTHERN ILLINOIS...
SOUTHEASTERN POPE COUNTY IN SOUTHERN ILLINOIS...
SOUTHERN LIVINGSTON COUNTY IN WESTERN KENTUCKY...
NORTHERN MCCRACKEN COUNTY IN WESTERN KENTUCKY...
* UNTIL 245 PM CST
* AT 206 PM CST...A CONFIRMED TORNADO WAS LOCATED 6 MILES NORTHWEST
OF WEST PADUCAH...AND MOVING EAST AT 50 MPH. SPOTTERS REPORTED A
BARN WAS DESTROYED AS THE STORM MOVED THROUGH OSCAR IN BALLARD
COUNTY.
HAZARD...DAMAGING TORNADO AND QUARTER SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
METROPOLIS...PADUCAH...WEST PADUCAH...BROOKPORT...LEDBETTER...
BURNA...HAMLETSBURG AND SMITHLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER IN A
BASEMENT OR STORM SHELTER NOW!
&&
LAT...LON 3720 8892 3728 8827 3706 8824 3705 8833
3707 8837 3705 8843 3702 8884
TIME...MOT...LOC 2008Z 263DEG 41KT 3712 8881
TORNADO...OBSERVED
HAIL...1.00IN
$$2 follow-up statements
393
WWUS53 KPAH 172017
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
217 PM CST SUN NOV 17 2013
ILC127-151-KYC139-145-172045-
/O.CON.KPAH.TO.W.0084.000000T0000Z-131117T2045Z/
MASSAC IL-POPE IL-LIVINGSTON KY-MCCRACKEN KY-
217 PM CST SUN NOV 17 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN POPE AND
SOUTHEASTERN MASSAC COUNTIES IN SOUTHERN ILLINOIS...AND CENTRAL
MCCRACKEN AND SOUTHERN LIVINGSTON COUNTIES IN WESTERN KENTUCKY UNTIL
245 PM CST...
AT 215 PM CST...A CONFIRMED TORNADO WAS LOCATED NEAR EXIT 3 ON
INTERSTATE 24 IN NORTHERN PORTIONS OF PADUCAH...AND MOVING EAST AT
45 MPH.
HAZARD...DAMAGING TORNADO AND QUARTER SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
PADUCAH...BROOKPORT...HAMLETSBURG AND SMITHLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER IN A
BASEMENT OR STORM SHELTER NOW!
&&
LAT...LON 3719 8881 3728 8827 3706 8824 3705 8833
3707 8837 3705 8843 3703 8872
TIME...MOT...LOC 2016Z 263DEG 41KT 3713 8870
TORNADO...OBSERVED
HAIL...1.00IN
$$685
WWUS53 KPAH 172026
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
226 PM CST SUN NOV 17 2013
KYC145-172036-
/O.CAN.KPAH.TO.W.0084.000000T0000Z-131117T2045Z/
MCCRACKEN KY-
226 PM CST SUN NOV 17 2013
...THE TORNADO WARNING FOR CENTRAL MCCRACKEN COUNTY IN WESTERN
KENTUCKY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3707 8843 3711 8861 3712 8861 3712 8862
3721 8864 3728 8827 3706 8824
TIME...MOT...LOC 2026Z 265DEG 49KT 3714 8850
$$
ILC127-151-KYC139-172045-
/O.CON.KPAH.TO.W.0084.000000T0000Z-131117T2045Z/
MASSAC IL-POPE IL-LIVINGSTON KY-
226 PM CST SUN NOV 17 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN POPE AND
SOUTHEASTERN MASSAC COUNTIES IN SOUTHERN ILLINOIS...AND CENTRAL
LIVINGSTON COUNTY IN WESTERN KENTUCKY UNTIL 245 PM CST...
AT 224 PM CST...A CONFIRMED TORNADO WAS LOCATED NEAR BROOKPORT...AND
MOVING EAST AT 55 MPH. SPOTTERS REPORTED A MOBILE HOME ROLLED OVER
AND POWER LINES DOWN IN BROOKPORT ILLINOIS.
HAZARD...DAMAGING TORNADO AND QUARTER SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
HAMLETSBURG AND SMITHLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER IN A
BASEMENT OR STORM SHELTER NOW!
&&
LAT...LON 3707 8843 3711 8861 3712 8861 3712 8862
3721 8864 3728 8827 3706 8824
TIME...MOT...LOC 2026Z 265DEG 49KT 3714 8850
TORNADO...OBSERVED
HAIL...1.00IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Nov 17, 1:32 PM CST, 37 minutes earlier.
Area forecast discussion, Nov 17, 1:32 PM CST, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
132 PM CST Sun Nov 17 2013
.SHORT TERM...(This Evening through Tuesday Night)
ISSUED AT 116 PM CST SUN NOV 17 2013
Discrete supercells have developed as expected. The first bout is
generally within 3 squalls now making way across southern IL and
southeast MO. They are ahead of an advancing cold front, now
situated on the northwest doorstep of the FA. They encounter an
atmosphere destabilized thru the lower trop with strong rightward
turning hodographs. The Significant Tornado Parameter chart is
still bullseyed so no short term changes to the forecast are
necessary save for exact timing/movement of the aforementioned
features.
The front is still progged to make passage thru the entire FA by
early this evening. The Tor watch expires at 01Z, and convection
should be over by then, though an hour or two linger in the
farthest southeastern counties is not out of the question. High
gradient winds continue likewise and are being monitored closely
in case the Advisory needs even a temporary upgrade to Warning,
but for now that does not appear to be the case. There is some
concern that the last shift's abbreviated expiration at 5 pm may
not extend the Advisory long enough, as post frontal passage winds
were peaking close to 50 mph in the mixed down environment over
central MO. Will monitor this closely thru press time and may have
to extend it again but will try to avoid that flip if at all
possible.
The weather becomes tranquil post frontal passage and winds should
diminish a few hours afterwards.
.LONG TERM...(Wednesday through Sunday)
ISSUED AT 116 PM CST SUN NOV 17 2013
Dry and seasonably cool conditions are expected as a quasi zonal
upper flow pattern prevails for most of the period. Temps will average
several degrees below normal through the period with a reinforcing
shot of cool air coming later in the workweek into the early
weekend as height falls/upper troffiness begins to take hold.
That reinforcing shot aforementioned will accompany our next
chance of rain, which enters and departs the forecast Wednesday
and Saturday, respectively. Models remain in general agreement
that an inverted surface trough will develop over the Plains, and
a low pressure center will likely develop along the trough and
then move eastward toward us. While this system remains several
days away, the models still show the low tracking near or just
south of the Lower Ohio Valley. This would keep a cool and moist
east to northeast flow over our region for much of the time
period.
Once the system moves to our east Saturday...a north wind
flow of colder air is expected as upper height falls occur amidst
h5 troffing over the Ohio valley. Rainfall amounts are not likely
to be heavy with this system.
&&
.AVIATION...
ISSUED AT 116 PM CST SUN NOV 17 2013
Immediate term concern is svr storms affecting terminals for next
2-3 hours. Otherwise strong/gusty south-southwest winds prevail
with MVFR cigs. IFR conditions possible as storms hit. Fropa to
occur shortly thereafter, and by mid evening, winds shifting to nw
behond the front may include another hour or two of high gusts,
then subside thereafter as skies clear. Return to VFR conditions
overnight-tmrw with more tranquil post frontal airmass settling in.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...WIND ADVISORY until 5 PM CST this afternoon FOR ILZ075>078-
080>094.
MO...WIND ADVISORY until 5 PM CST this afternoon FOR MOZ076-086-087-
100-107>112-114.
IN...WIND ADVISORY until 5 PM CST this afternoon FOR INZ081-082-
085>088.
KY...WIND ADVISORY until 5 PM CST this afternoon FOR KYZ001>022.
&&Hazardous weather outlook, Nov 17, 2:00 PM CST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 200 PM CST SUN NOV 17 2013 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-181100- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 200 PM CST SUN NOV 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT TORNADO WATCH NUMBER 563 IS IN EFFECT THROUGH 7 PM FOR THE ENTIRE QUAD STATE. REFER TO THE WATCH FOR MORE DETAILS. A MODERATE TO HIGH RISK OF SEVERE THUNDERSTORMS WITH AN ELEVATED RISK OF TORNADOES CONTINUES FOR MUCH OF THE QUAD STATE. DISCRETE SUPERCELL THUNDERSTORMS WILL CONTINUE FORMING AHEAD OF A COLD FRONT ACROSS PORTIONS OF SOUTHERN ILLINOIS AND SOUTHEAST MISSOURI...AND WILL CONTINUE MOVING RAPIDLY EASTWARD INTO AND ACROSS SOUTHWEST INDIANA AND WESTERN KENTUCKY THROUGH EARLY THIS EVENING. ANY STORMS THAT FORM OR MOVE IN WILL POSE A RISK OF DAMAGING WINDS...LARGE HAIL...AND TORNADOES. THIS IS A RARE ENVIRONMENT SUPPORTIVE OF A HIGH END SEVERE WEATHER EVENT. LARGE...LONG LIVED AND LONG TRACK TORNADOES ARE A DISTINCT POSSIBILITY THIS AFTERNOON AND EARLY EVENING! DANGEROUS LIGHTNING AND BRIEF TORRENTIAL RAINFALL CAPABLE OF PRODUCED STREET OR LOW LAND FLOODING WILL ALSO ACCOMPANY THE PASSAGE OF STORMS. IN ADDITION...A HIGH WIND WARNING IS IN EFFECT THROUGH 5 PM FOR A SMALL PART OF SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS WHERE THE FRONT IS ALREADY MAKING PASSAGE. STRONG WIND GUSTS TO 58 MPH ARE POSSIBLE THERE. ELSEWHERE AVERAGE WINDS 20 TO 30 MPH WITH GUSTS 40 TO 50 ARE COMMONPLACE...AND A WIND ADVISORY REMAINS IN EFFECT THROUGH 5 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS ARE APPRECIATED.
In the hours before
Local storm report, Nov 17, 1:57 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
157 PM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 PM TORNADO 2 W PATTON 38.48N 87.79W
11/17/2013 WABASH IL EMERGENCY MNGR
&&
SMITTYLocal storm report, Nov 17, 2:01 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
201 PM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 PM TORNADO MOUNT CARMEL 38.42N 87.77W
11/17/2013 WABASH IL EMERGENCY MNGR
NUMEROUS REPORTS RELAYED THROUGH THE EM OF TORNADO AND
FUNNEL CLOUDS. TORNADOES HAVING BRIEF TOUCHDOWNS. SOME
DAMAGE REPORTED.
&&
SMITTYLocal storm report, Nov 17, 2:02 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
202 PM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TORNADO BONE GAP 38.44N 88.00W
11/17/2013 EDWARDS IL STORM CHASER
...CONFIRMED BY EMA...ONE HOUSE DESTROYED AND NUMEROUS
POWER LINES DOWN.
&&
SMITTYLocal storm report, Nov 17, 2:05 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
205 PM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM TORNADO ORAN 37.08N 89.65W
11/17/2013 SCOTT MO TRAINED SPOTTER
MOBILE HOME DESTROYED. SHERIFF OFFICE WITHOUT
POWER/COMMUNICATIONS.
&&
SMITTYSpecial weather statement, Nov 17, 2:06 PM CST, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 206 PM CST SUN NOV 17 2013 ILZ087-090-091-094-INZ081-082-085>088-KYZ001>011-013>016-018>020- MOZ112-114-172115- GALLATIN-POPE-HARDIN-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-WARRICK- SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-CALDWELL-UNION KY- WEBSTER-HOPKINS-HENDERSON-DAVIESS-MCLEAN-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...SHAWNEETOWN...GOLCONDA... ELIZABETHTOWN...METROPOLIS...FORT BRANCH...PETERSBURG... POSEYVILLE...EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN... CLINTON...BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND... BENTON...MURRAY...MARION...EDDYVILLE...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HENDERSON...OWENSBORO...CALHOUN... CHARLESTON...NEW MADRID 206 PM CST SUN NOV 17 2013 ...SEVERE STORMS LIKELY DURING THE MID AFTERNOON HOURS... PEOPLE IN THESE AREAS NEED TO BE READY FOR THE POTENTIAL FOR SEVERE THUNDERSTORMS THIS AFTERNOON. SOME OF THESE STORMS HAVE PRODUCED TORNADOES. AT 200 PM CST...A LINE OF SCATTERED THUNDERSTORMS...MANY SEVERE...EXTENDED FROM NEAR MOUNT CARMEL...TO JUST SOUTH OF HARRISBURG...TO LA CENTER KENTUCKY...TO NEAR SIKESTON MISSOURI. T THESE STORMS WERE MOVING EAST AT ABOUT 60 MPH. BY 3PM THE MAIN LINE IS EXPECTED TO BE FROM NEAR WINSLOW INDIANA....TO DIXON KENTUCKY....TO CALVERT CITY KENTUCKY...TO CLINTON KENTUCKY. THESE STORMS ARE MOVING EXTREMELY FAST. THIS REDUCES YOUR TIME TO REACT. PLEASE HAVE YOUR PLAN OF ACTION READY. PS
Local storm report, Nov 17, 2:08 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
208 PM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 PM TSTM WND DMG OSCAR 37.14N 89.03W
11/17/2013 BALLARD KY TRAINED SPOTTER
BARN DESTROYED.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 1:30 PM CST | Tornado Warning | PAH | Ballard | 30 min |
| Nov 17, 1:52 PM CST | Tornado Warning | PAH | Ballard, McCracken | 23 min |
| Nov 17, 2:23 PM CST | Tornado Warning | PAH | Union | 37 min |
| Nov 17, 2:33 PM CST | Tornado Warning | PAH | Caldwell, Crittenden, Livingston, Lyon | 42 min |
| Nov 17, 2:38 PM CST | Severe Thunderstorm Warning | PAH | Livingston, McCracken, Marshall | 37 min |
| Nov 17, 2:41 PM CST | Tornado Warning | PAH | Henderson | 49 min |
| Nov 17, 3:01 PM CST | Tornado Warning | PAH | Caldwell, Christian, Hopkins | 29 min |
| Nov 17, 3:13 PM CST | Severe Thunderstorm Warning | PAH | Daviess | 47 min |
| Nov 17, 3:29 PM CST | Tornado Warning | PAH | Caldwell, Christian, Hopkins, Muhlenberg | 46 min |
| Nov 17, 3:31 PM CST | Tornado Warning | PAH | Daviess | 29 min |
| Nov 17, 3:35 PM CST | Tornado Warning | PAH | Caldwell, Livingston, Lyon, Marshall | 25 min |
| Nov 17, 4:02 PM CST | Tornado Warning | PAH | Muhlenberg | 28 min |
| Nov 17, 4:07 PM CST | Severe Thunderstorm Warning | PAH | Calloway, Fulton, Graves, Hickman, Marshall, Trigg | 38 min |
| Nov 17, 4:13 PM CST | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Trigg | 32 min |
| Nov 17, 4:18 PM CST | Tornado Warning | PAH | Calloway, Marshall, Trigg | 27 min |
| Nov 17, 4:33 PM CST | Tornado Warning | PAH | Calloway | 27 min |
| Nov 17, 4:42 PM CST | Severe Thunderstorm Warning | PAH | Calloway, Christian, Graves, Muhlenberg, Todd, Trigg | 48 min |
| Nov 17, 4:46 PM CST | Tornado Warning | PAH | Muhlenberg, Todd | 14 min |
| Nov 17, 4:56 PM CST | Areal Flood Advisory | PAH | Calloway | 2 hr |
| Nov 17, 11:57 AM CST | Tornado Warning | PAH | Perry | 33 min |
| Nov 17, 12:12 PM CST | Tornado Warning | PAH | Perry | 33 min |
| Nov 17, 12:22 PM CST | Tornado Warning | PAH | Jefferson | 38 min |
| Nov 17, 12:27 PM CST | Tornado Warning | PAH | Jackson | 33 min |
| Nov 17, 12:51 PM CST | Tornado Warning | PAH | Williamson | 39 min |
| Nov 17, 12:58 PM CST | Tornado Warning | PAH | Wayne | 47 min |
| Nov 17, 1:05 PM CST | Tornado Warning | PAH | Hamilton, Jefferson, Wayne | 25 min |
| Nov 17, 1:11 PM CST | Tornado Warning | PAH | Alexander | 34 min |
| Nov 17, 1:23 PM CST | Severe Thunderstorm Warning | PAH | Hamilton, Saline | 37 min |
| Nov 17, 1:32 PM CST | Tornado Warning | PAH | Edwards, Wabash | 28 min |
| Nov 17, 1:45 PM CST | Tornado Warning | PAH | Gallatin, Saline, White | 30 min |
| Nov 17, 1:53 PM CST | High Wind Warning | PAH | Franklin, Jackson, Jefferson, Perry | 107 min |
| Nov 17, 1:55 PM CST | Severe Thunderstorm Warning | PAH | Gallatin, Saline | 50 min |
| Nov 17, 2:06 PM CST | Tornado Warning | PAH | Gallatin, Saline | 24 min |
Nearby
Tornado Warnings in Kentucky, 2013Tornado Warnings in Illinois, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.